# SDR SWAA2023020291257

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 727E AFT CARGO COMPARTMENT 2023-37236<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138203;CAL DUE DATE: 11-APR-23;[03] PERFORMED REPAIR ON CARGO TRACK AND SPLICE (2/EA) LOCATED BS 727E UP TO 727D + 12? AND BS 767 + 10? RBBL 13.84 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-20-01 AND 53-00-53-2R-3 REPAIR 3;[04] CORRECTED STEP 3: PERFORMED REPAIR ON CARGO TRACK AND SPLICE (2/EA) LOCATED BS 727E UP TO 727D + 12? AND BS 767 + 10? RBBL 13.84 AFT CARGO COMPARTMENT. IAW B737-700 SRM-53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW;[05] PERFORMED REPAIR ON CARGO TRACK AND SPLICE (2/EA) LOCATED BS 727E UP TO 727D + 12? AND BS 767 + 10? RBBL 13.84 AFT CARGO COMPARTMENT. IAW B737-700 SRM-53-00-53-2R-3 REPAIR 3.  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFFS BELOW
